The radius of convexity of normalized Bessel functions

Árpád Baricz, Róbert Szász

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

The radius of convexity of two normalized Bessel functions of the first kind are determined in the case when the order is between -2 and -1. Our methods include the minimum principle for harmonic functions, the Hadamard factorization of some Dini functions, properties of the zeros of Dini functions via Lommel polynomials and some inequalities for complex and real numbers. The results on the zeros of the combination of Bessel functions of the first kind may be of independent interest.

Original languageEnglish
Pages (from-to)141-151
Number of pages11
JournalAnalysis Mathematica
Volume41
Issue number3
DOIs
Publication statusPublished - Sep 1 2015

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this